Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Tauberian theorem for strong Abel summability type


Author: Indulata Sukla
Journal: Proc. Amer. Math. Soc. 84 (1982), 185-191
MSC: Primary 40E05; Secondary 40G10
MathSciNet review: 637166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper the author has defined a new method of strong Abel summability type $ {\{ A,\lambda \} _m}$ and obtained a necessary and sufficient type of Tauberian conditions for $ \Sigma {a_n}$ to be summable $ {[R,\lambda ,k]_m}$, whenever it is summable $ {\{ A,\lambda \} _m}$. This result is analogous to one result of Flett [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E05, 40G10

Retrieve articles in all journals with MSC: 40E05, 40G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637166-3
PII: S 0002-9939(1982)0637166-3
Article copyright: © Copyright 1982 American Mathematical Society